13000 / 13101 - Publications - 2019

13000 / 13101 - Department of Mathematics

Publications 2019

Papers in WoS Journals

HAMHALTER, J. and Ondrej F. K. KALENDA. Measures of weak non-compactness in spaces of nuclear operators. Mathematische Zeitschrift. 2019, 292(1-2), 453-471. ISSN 0025-5874. DOI 10.1007/s00209-019-02264-2.

RUSSO, T. A note on symmetric separation in Banach spaces. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas. 2019, 113(4), 3649-3658. ISSN 1578-7303. DOI 10.1007/s13398-019-00722-4.

GIL DANTAS, S., et al. On the Pointwise Bishop-Phelps-Bollobas Property for Operators. Canadian Journal of Mathematics. 2019, 71(6), 1421-1443. ISSN 0008-414X. DOI 10.4153/S0008414X18000032.

BOHATA, M. Vigier's theorem for the spectral order and its applications. Journal of Mathematical Analysis and Applications. 2019, 476(2), 801-810. ISSN 0022-247X. DOI 10.1016/j.jmaa.2019.04.016.

HÁJEK, P. and T. RUSSO. An uncountable version of Ptak's combinatorial lemma. Journal of Mathematical Analysis and Applications. 2019, 470(2), 1070-1080. ISSN 0022-247X. DOI 10.1016/j.jmaa.2018.10.049.

ADÁMEK, J., et al. On finitary functors. Theory and Applications of Categories. 2019, 34 1134-1164. ISSN 1201-561X. Available from: http://www.tac.mta.ca/tac/volumes/34/35/34-35.pdf

ADÁMEK, J. and S. MILIUS. On functors preserving coproducts and algebras with iterativity. Theoretical Computer Science. 2019, 763 66-87. ISSN 0304-3975. DOI 10.1016/j.tcs.2019.01.018.

HÁJEK, P. Hilbert generated Banach spaces need not have a norming Markushevich basis. Advances in mathematics. 2019, 351 702-717. ISSN 0001-8708. DOI 10.1016/j.aim.2019.05.012.

ADÁMEK, J., et al. Finitely presentable algebras for finitary monads. Theory and Applications of Categories. 2019, 34 1179-1195. ISSN 1201-561X. Available from: http://www.tac.mta.ca/tac/volumes/34/37/34-37.pdf

KORBELÁŘ, M. Homomorphic images of subdirectly irreducible rings. Communications in Algebra. 2019, 47(11), 4432-4440. ISSN 0092-7872. DOI 10.1080/00927872.2018.1530246.

ADÁMEK, J., et al. Generalized Eilenberg Theorem: Varieties of Languages in a Category. ACM Transactions on Computational Logic. 2019, 20(1), 1-47. ISSN 1529-3785. DOI 10.1145/3276771.

CHOI, Y., et al. The Bishop-Phelps-Bollobas Property and Absolute Sums. MEDITERRANEAN JOURNAL OF MATHEMATICS. 2019, 16(3), 1-24. ISSN 1660-5446. DOI 10.1007/s00009-019-1346-6.

HÁJEK, P., T. SCHLUMPRECHT, and A. ZSAK. Generalization of Zippin's theorem on perturbing Banach spaces with separable dual. Studia Mathematica. 2019, 245(2), 169-183. ISSN 0039-3223. DOI 10.4064/sm170619-30-11.

BALAN, A., A. KURZ, and J. VELEBIL. EXTENDING SET FUNCTORS TO GENERALISED METRIC SPACES. Logical Methods in Computer Science. 2019, 15(1), 1-57. ISSN 1860-5974. DOI 10.23638/LMCS-15(1:5)2019.

Papers in Other Journals

ADÁMEK, J., et al. Colimit-dense subcategories. Commentationes Mathematicae Universitatis Carolinae. 2019, 60(4), 447-462. ISSN 0010-2628. DOI 10.14712/1213-7243.2019.021.

HABALA, P. and M. DEMLOVÁ. Teaching comprehension of mathematical language-a case for discrete approach. Teaching mathematics and its applications. 2019, 38(3), 123-134. ISSN 0268-3679. DOI 10.1093/teamat/hrz003.

KLEBANOV, L. and I. VOLCHENKOVA. Outliers and the Ostensibly Heavy Tails. Mathematical Methods of Statistics. 2019, 28(1), 74-81. ISSN 1066-5307. DOI 10.3103/S106653071901006X.

HAMHALTER, J. and E. TURILOVA. Additivity of Quadratic Maps on JB Algebras. Lobachevskii Journal of Mathematics. 2019, 40(10), 1483-1488. ISSN 1995-0802. DOI 10.1134/S1995080219100123.

Conference Proceedings

HABALA, P. Differential equations and numerical analysis in bachelor studies. In: 18th Conference on Applied Mathematics (APLIMAT 2019). 18th International Conference on Applied Mathematics APLIMAT 2019, Bratislava, 2019-02-05/2019-02-07. Bratislava: Slovak University of Technology in Bratislava, 2019. p. 476-481. ISBN 9781510882140.

ADÁMEK, J. On terminal coalgebras derived from initial algebras. In: Leibniz International Proceedings in Informatics. 8th Conference on Algebra and Coalgebra in Computer Science, London, 2019-06-03/2019-06-06. Dagstuhl: Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik, 2019. p. 1-21. ISSN 1868-8969. ISBN 978-3-95977-120-7. DOI 10.4230/LIPIcs.CALCO.2019.12.

The page was created 15.06.2021 05:00:01
Responsible person: RNDr. Patrik Mottl, Ph.D.